MAUDE Adverse Event Report: ZIMMER DENTAL TSV BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 3.5MM(D) 3.8MM(P) 3MM(H); DENTAL ABUTMENT

ZIMMER DENTAL TSV BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 3.5MM(D) 3.8MM(P) 3MM(H); DENTAL ABUTMENT
Catalog Number TEEHA333
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the general practitioner was unable to seat the coping in the implant site #13 stating that the tissue kept collapsing.Unable to get good contour.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional event information received at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109 and 4111.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 67.H10: narrative/data was updated.Zimvie received the reported healing abutment for evaluation.Visual evaluation of the as returned device identified the abutment with signs of use, minor wear and was identified as reported.Abutment matched prints where measured.During a functional test with an in-house zimmer implant the abutment seated as intended.No apparent malfunction was identified.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product is within specifications.Complaint history review was performed for the reported lot number 1264358 for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root causes determined from the investigation are missing or confusing labeling or the clinician placed a healing abutment and screw in a patient with patient factors incompatible with proper soft tissue healing (e.G.Poor patient hygiene, periodontal issues, preexisting medical conditions.) therefore, based on the available information, device malfunction did not occur.The reported event was non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
TSV BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 3.5MM(D) 3.8MM(P) 3MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17458044
Report Number0001038806-2023-01461
Device Sequence Number2584808
Product Code NHA
UDI-Device Identifier00844868045724
UDI-Public(01)00844868045724(17)280219(10)1264358
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K212730
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTEEHA333
Device Lot Number1264358
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/10/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexFemale
Patient Weight61 KG
Patient EthnicityNon Hispanic